MathSciNet Relay Station
MathSciNet bibliographic data
MR664623 (83j:57004) 57M99 (30C60 30F99 57N05)
Miller, Richard T. Geodesic laminations from Nielsen's viewpoint. Adv. in Math. 45 (1982), no. 2, 189–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement